Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nevanlinna functions as quotients


Author: Evgueni Doubtsov
Journal: Proc. Amer. Math. Soc. 128 (2000), 2899-2901
MSC (2000): Primary 32A35
Published electronically: February 28, 2000
MathSciNet review: 1690983
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Let $f$ be a holomorphic function in the unit ball. Then $f$ is a Nevanlinna function if and only if there exist Smirnov functions $f_+$, $f_-$ such that $f = f_+/f_-$ and $f_-$ has no zeros in the ball.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A35

Retrieve articles in all journals with MSC (2000): 32A35


Additional Information

Evgueni Doubtsov
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824
Email: dubtsov@math.msu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05446-0
PII: S 0002-9939(00)05446-0
Keywords: Nevanlinna class, Smirnov class
Received by editor(s): October 29, 1998
Published electronically: February 28, 2000
Communicated by: Steven R. Bell
Article copyright: © Copyright 2000 American Mathematical Society